# SDR ARWA20030702

- Difficulty date: July 7, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- Aircraft time: 53,818 hours, 16,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Mlg Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 34M. DURING "A" CHECK NON-ROUTINE INSPECTION, THE FOLLOWING WAS FOUND- NLG WW LT SIDE, STA. 208 L-33L CORNER WITH .2500 INCH CRACK.   TRIMMED OUT CRACK ON EDGE OF NOSE SKIN AT NOSE LANDING GEAR DOOR LEFT AFT CORNER AND FABRICATED FILLER FROM 707STG.O50 AND DOUBLER FROM 707STG-063 IAW AVITAS ENGINEERING REPAIR ORDER AROW-033RO-1, INITIAL RELEASE, DATED 07/08/03, PAGE 1 TO 2, AND REPAIR SKETCH AIPSAC-N8974U-01/03, SHEET 1 TO 4, DATED 07/02/03.  PRIMED PARTS IAW DC8 SRM 51-1-8 AND INSTALLED PARTS IAW AVITAS ENGINEERING REPAIR ORDER AROW-033RO-1, AND REPAIR SKETCH AIPSAC-N8974U-01/03.  ISSUED FAA FORM 8110-3 DATED 07/08/03.
